# SDR ASAA2019021228172

- Difficulty date: February 12, 2019
- Submitted: February 15, 2019
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 24,110 hours, 7,930 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 2042M67P02
- Part serial: LMDR4618
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 40,881 hours, 14,293 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT CRUISE UPPER DISPLAY ENGINE NR 1 AMBER BOXES FLICKERED MOMENTARILY WITH ONLY LOW OIL PRESS TEST SHOWING. ENGINE NR 1 AMBER BOXES BLINKED FOR 10 SECONDS FOLLOWED BY LOW OIL PRESSURE TEXT REMAINING ON. GROUNDED - YES. REMOVED AND REPLACED NR 1 ENGINE EEC PER AMM 73-21-60-000-801-F00 / MM 73-21-60-400-801-F00. REFERENCE IPC 73-21-60-01A ITEM 169 - VERIFIED EEC SOFTWARE 2044M25P19 INSTALLED. PERFORMED FADEC TESTS PER MM 73-21-00-700-802-F00: EEC TEST PER AMM 73-21-00-700-804-F00; IDENT/CONFIG TEST PER AMM 73-21-00-700-808-F00; POWERPLANT TEST 12 - ACTUATORS TEST PER AMM 71-00-00-700-807-F00; AND EEC DISCRETES TEST PER AMM 73-21-00-700-809-F00 - ALL TESTS PASS.
